# SDR AUS20021009

- Difficulty date: August 1, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493505
- Condition: Worn
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IMPULSE COUPLINGS WORN ON BOTH MAGNETOS.
